# SDR SWIA2020032649390

- Difficulty date: February 13, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 38,208 hours, 32,915 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH SB 601R-57-046 ON R/H MLG TRUNNION, FOUND 1EA OVERSIZE HOLE ( HOLE #14 ) AND 1EA HOLE WITH CRACK INDICATION ( HOLE #22 )   (C-CHECK) RO 3/25/2020   REPAIRED  R/H MLG TRUNNION 2 FASTENER HOLES REF BOMBARDIER REO.  SEE CONTINUATION CARD FOR DETAILS
